MathSciNet Relay Station
MathSciNet bibliographic data
MR674829 10A10 (10H08)
Wagstaff, Samuel S., Jr. Pseudoprimes and a generalization of Artin's conjecture. Acta Arith. 41 (1982), no. 2, 141–150.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement